MAUDE Adverse Event Report: STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 52X23; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH SR 4MM OFFSET HUMERAL HE AD TRIAL 52X23; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5901-E-5223
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that sr 4mm offset humeral he ad trial 52x23 was alleged of 'instruments - broken, deformed, worn or scratched' could be confirmed.Based on investigation, the root cause was attributed to be other related.The failure was caused by to much applied mechanical force which this trial implant had to undergo over the years.The device inspection revealed the following: the entire three-jaw looking chuck is indeed completely broken at its base, making the device unusable.We do believe that to much applied mechanical force which this trial implant had to undergo over the years has finally resulted in the breakage of the three-jaw looking chuck.Note that this device was manufactured in may 2012 (wear and tear over the years).A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Upon incoming inspection, item was visibly worn.Investigation of the device revealed that the inner pegs were broken off and missing.

Brand Name
SR 4MM OFFSET HUMERAL HE AD TRIAL 52X23
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8503031
Report Number0008031020-2019-00352
Device Sequence Number1783599
Product Code KWS
UDI-Device Identifier07613327099928
UDI-Public07613327099928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5901-E-5223
Device Lot NumberMAC7K14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;